# SDR RAIA00502034

- Difficulty date: February 28, 2005
- Submitted: March 13, 2005
- Operation: Air carrier
- Aircraft: N821HK
- Make and model: Emb EMB-145
- Aircraft serial: 145068
- Aircraft time: 14,978 hours, 14,104 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Part number: AS568226
- Condition: Leaking
- Location: Nr 2 Bleed Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL - BLEED LEAK INDICATION.  MAINTENANCE REMOVED AND REPLACED O-RING AT NR 2 BLEED.
